MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SINGLE FIBER OPTIC CABLE, PINK, 10 FT, ACMI; LIGHT, SURGICAL, FIBEROPTIC

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SINGLE FIBER OPTIC CABLE, PINK, 10 FT, ACMI; LIGHT, SURGICAL, FIBEROPTIC
Model Number SINGLE, 10FT, PINK
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 05/13/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a surgical procedure at the user facility, while using the device the patient experienced second degree burns.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Update: d9, h3, h6.Device evaluation: follow-up report submitted to document device evaluation results.H3 other text : no product return per the customer.

Brand Name
SINGLE FIBER OPTIC CABLE, PINK, 10 FT, ACMI
Common Device Name
LIGHT, SURGICAL, FIBEROPTIC
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
MDR Report Key11983124
Report Number3015967359-2021-01118
Device Sequence Number13741354
Product Code FST
UDI-Device Identifier00816728020202
UDI-Public00816728020202
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberSINGLE, 10FT, PINK
Device Catalogue NumberFC1SP
Device Lot Number19120912
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/14/2021
Supplement Date Received by Manufacturer08/24/2021
Initial Report FDA Received Date06/11/2021
Supplement Report FDA Received Date08/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1